# SDR CAL950521

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCO - FLT 1978 - AIRCRAFT RETURNED TO AIRPORT DUE TO NLG DOOR INDICATION AND AIR NOISE.  MAINTENANCE FOUND SEAL AT LEADING EDGE OF DOOR LOOSE AND JAMMING UNDER DOOR WHEN CLOSED.  RESECURED SEAL AND PERFORMED EXTENSION AND RETRACTION TEST OF DOOR AND GEAR, OPERATION CHECKED GOOD.  (X)
